# SDR 08FDEA04355

- Difficulty date: October 15, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727233
- Aircraft serial: 22035
- Aircraft time: 48,158 hours, 29,320 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65453132
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UPPER LOBE STA 680 STR 4L CLIP CRACKED REMOVED CLIP STA 680 STR L4 REF SRM 51-30-02 P1.  INSTALLED CLIP STA 680 STR L4 REF SRM 51-30-02 P1.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
